Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reverse effects to Adderall/others?

Posted by alan on July 19, 1999, at 2:26:45

In reply to Re: Reverse effects to Adderall/others?, posted by Dave on July 17, 1999, at 16:00:10

It has recently been determined that stimulants usually affect normal and ADD kids and adults (including usually normal grad and med students) the same way: they stay away, they sit still, and they study more efficiently. ADDers just need it more. But if you look at the product inser, which you can ask your pharmacist for, you'll see that drowsiness is a not very unusual side effect of stimulants. Sometimes itgoes away with dosage changes and/or time. I'm afraid I can't speak for speed freaks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alan thread:8052